# SDR UALA2011011000129

- Difficulty date: January 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,369 hours, 18,302 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Part number: Z120H0072112
- Condition: Erratic
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR F/A LIGHTING CONTROL PANEL ACTING ERRATIC OR UNRESPONSIVE.  REPLACED CONTROL PANEL.  TESTED OKAY.
